# SDR ABXA9600096

- Difficulty date: January 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47615
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 5913433504
- Condition: Worn
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE ACCOMPLISHING AD 91-22-07, ASB 32-244, FOUND THE RIGHT MAIN LANDING GEAR OUTBOARD DOOR HINGE WORN.  REPLACED HINGE IAW DC-9 SRM 51-10-3.
